MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA TOTAL ARTIFICIAL HEART (STAH) 70CC; BIVENTRICULAR REPLACEMENT DEVICE

SYNCARDIA SYSTEMS, LLC SYNCARDIA TOTAL ARTIFICIAL HEART (STAH) 70CC; BIVENTRICULAR REPLACEMENT DEVICE
Catalog Number P/N 500101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per distributor, the patient's cannula broke for the second time in two years.The patient temporarily taped it at home, and then in the hospital they barely managed to fix the cannula by inserting a piece of driveline cpc connector in place to hold the cannula together.Patient was hospitalized, sae is covered under (b)(4).This complaint covers exclusively the potential material degradation.

Brand Name
SYNCARDIA TOTAL ARTIFICIAL HEART (STAH) 70CC
Common Device Name
BIVENTRICULAR REPLACEMENT DEVICE
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
michael larsen
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key24370700
Report Number3003761017-2026-00096
Device Sequence Number4770851
Product Code LOZ
UDI-Device Identifier00858000003008
UDI-Public(01)00858000003008
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberP/N 500101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown